Theraflu Green Tea & Honey Lemon Flavor Multi-Symptom Severe Cold Packets
Theraflu Multi-Symptom Severe Cold Medicine helps defeat your worst cold and flu symptoms. Infused with green tea and honey lemon flavors, this Theraflu powder dissolves instantly in hot water to create a comforting yet powerful multi-symptom cold medicine for adults. Every sip of this cough, cold and sore throat medicine provides a warm wave of powerful pain relief, headache relief, cough relief and nasal congestion relief, so you can feel better and move on with your day. Each dose delivers multi-symptom relief through a combination of dextromethorphan HBr, a cough suppressant; acetaminophen, a pain reliever and fever reducer; and phenylephrine HCl, a nasal decongestant. Preparing a hot mug of this Theraflu cold and cough medicine is as easy as making a cup of coffee or tea. Simply dissolve the contents of one of these flu and cold relief packets in 8 ounces of hot water, and drink while warm. Take this cough and cold medicine every four hours as needed for cold and flu symptom relief. Get powerful relief so you can recover with an easy-to-make, soothing cup of Theraflu.
- Package contains 6 powder packets of Theraflu Daytime Severe Cold Relief Powder, Honey Lemon Flavor
- Powerful relief from cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever
- Theraflu powder dissolves quickly in hot water for cold, cough and sore throat pain relief that is as easy as making a cup of tea
- Cough and cold medicine with delicious green tea flavor infusions and honey lemon flavor
- Each packet contains dextromethorphan HBr 20 mg, acetaminophen 500 mg and phenylephrine HCl 10 mg
Ratings and Reviews
Fry’s Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.